# SDR AALA201702019005

- Difficulty date: January 31, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 60,477 hours, 26,430 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Unsecure
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR SELECTED DOWN NOTICEABLE ODOR IN FLT DECK.  ODOR GOT STRONGER WHEN APU BLEED SELECTED ON GROUND AND WAS THEN NOTED IN AFT GALLEY.  SECURED LOOSE APU OIL CAP AND CLEANED APU.
